Sedia Dizziness Side Effect Reports
The following Sedia Dizziness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dizziness, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Road Traffic Accident, Choking, Blood Glucose Increased, Dizziness, Nasal Dryness, Pyrexia, Dysphonia, Oropharyngitis Fungal|
This Dizziness side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Dizziness Causes and Reviews
When you're dizzy, you may feel lightheaded, woozy, or disoriented. If you feel like you or the room are spinning, you have vertigo. These feelings may make you lose your balance.
Dizziness can have many different causes. A sudden drop in blood pressure or being dehydrated can make you dizzy. Many people feel lightheaded if they get up too quickly from sitting or lying down. Certain medicines and problems with your inner ear may cause Dizziness. So can motion sickness. Sometimes Dizziness can be a symptom of other disorders.
As people get older, they may have more health problems and take more medicines. This makes them more likely to have problems with Dizziness and balance.
Dizziness usually gets better by itself or is easily treated. If you are dizzy often, you should see your health care provider to find the cause.
NIH: National Institutes of Health
Sedia Dizziness Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|